# SDR CA000809014

- Difficulty date: July 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Regulator
- Part number: 310573507
- Condition: Leaking
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN)  NR 2 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED DURING THE CRUISE PHASE OF FLIGHT. NR 2 OIL PRESSURE DROPPED TO BELOW 40 PSI.  ENGINE SHUT DOWN. OIL LEAK FOUND ON NR 2 ENGINE OIL PRESSURE REGULATOR VALVE, HOUSING ASSEMBLY. AT THE TEST POINT, PRESSURE REGULATOR ASSEMBLY REPLACED, GROUND RUNS COMPLETED SATISFACTORY.
